-
3
-
-
0034339675
-
Derivation of maximum entropy principles in two-dimensional turbulence via large deviations
-
Boucher C, Ellis R S and Turkington B 2000 Derivation of maximum entropy principles in two-dimensional turbulence via large deviations J. Stat. Phys. 98 1235-78
-
(2000)
J. Stat. Phys.
, vol.98
, pp. 1235-1278
-
-
Boucher, C.1
Ellis, R.S.2
Turkington, B.3
-
4
-
-
0030667328
-
A mean field prediction of the asymptotic state of decaying 2D turbulence
-
Brands H, Stulemeyer J and Pasmanter R A 1997 A mean field prediction of the asymptotic state of decaying 2D turbulence Phys. Fluids A 9 2815-7
-
(1997)
Phys. Fluids A
, vol.9
, pp. 2815-2817
-
-
Brands, H.1
Stulemeyer, J.2
Pasmanter, R.A.3
-
5
-
-
0001296888
-
A special class of stationary flows for two-dimensional Euler equations: A statistical mechanics description
-
Caglioti E, Lions P L, Marchioro C and Pulvirenti M 1992 A special class of stationary flows for two-dimensional Euler equations: a statistical mechanics description Commun. Math. Phys. 143 501-25
-
(1992)
Commun. Math. Phys.
, vol.143
, pp. 501-525
-
-
Caglioti, E.1
Lions, P.L.2
Marchioro, C.3
Pulvirenti, M.4
-
6
-
-
0023288068
-
Nonlinear stability and statistical mechanics of flow over topography
-
Carnavale G and Frederiksen J 1987 Nonlinear stability and statistical mechanics of flow over topography J. Fluid Mech. 175 157-81
-
(1987)
J. Fluid Mech.
, vol.175
, pp. 157-181
-
-
Carnavale, G.1
Frederiksen, J.2
-
8
-
-
0033034111
-
An equilibrium statistical model for the spreading phase of open-ocean convection
-
DiBattista M and Majda A 1999 An equilibrium statistical model for the spreading phase of open-ocean convection Proc. Natl Acad. Sci. USA 96 6009-13
-
(1999)
Proc. Natl Acad. Sci. USA
, vol.96
, pp. 6009-6013
-
-
DiBattista, M.1
Majda, A.2
-
9
-
-
0035339034
-
Meta-stability of equilibrium statistical structures for prototype geophysical flows with damping and driving
-
DiBattista M, Majda A and Grote M 2001 Meta-stability of equilibrium statistical structures for prototype geophysical flows with damping and driving Physica D 151 271-304
-
(2001)
Physica D
, vol.151
, pp. 271-304
-
-
DiBattista, M.1
Majda, A.2
Grote, M.3
-
11
-
-
0028888141
-
Dynamics of Jovian atmospheres
-
Dowling T E 1995 Dynamics of Jovian atmospheres Ann. Rev. Fluid Mech. 27 293-334
-
(1995)
Ann. Rev. Fluid Mech.
, vol.27
, pp. 293-334
-
-
Dowling, T.E.1
-
13
-
-
0034557094
-
Large deviation principles and complete equivalence and nonequivalence results for pure and mixed ensembles
-
Ellis R S, Haven K and Turkington B 2000 Large deviation principles and complete equivalence and nonequivalence results for pure and mixed ensembles J. Stat. Phys. 101 999-1064
-
(2000)
J. Stat. Phys.
, vol.101
, pp. 999-1064
-
-
Ellis, R.S.1
Haven, K.2
Turkington, B.3
-
14
-
-
0043003424
-
Analysis of statistical equilibrium models of geostrophic turbulence
-
University of Massachusetts, Amherst
-
Ellis R S, Haven K and Turkington B 2001 Analysis of statistical equilibrium models of geostrophic turbulence Technical Report University of Massachusetts, Amherst
-
(2001)
Technical Report
-
-
Ellis, R.S.1
Haven, K.2
Turkington, B.3
-
15
-
-
34250073584
-
Negative-temperature states and large-scale, long-lived vortices in two-dimensional turbulence
-
Eyink G L and Spohn H 1993 Negative-temperature states and large-scale, long-lived vortices in two-dimensional turbulence J. Slat. Phys. 70 833-86
-
(1993)
J. Slat. Phys.
, vol.70
, pp. 833-886
-
-
Eyink, G.L.1
Spohn, H.2
-
16
-
-
0000105826
-
Crude closure dynamics through large scale statistical theories
-
Grote M J and Majda A 1997 Crude closure dynamics through large scale statistical theories Phys. Fluids 9 3431-42
-
(1997)
Phys. Fluids
, vol.9
, pp. 3431-3442
-
-
Grote, M.J.1
Majda, A.2
-
17
-
-
0022471397
-
Eddies, waves, circulation and mixing: Statistical geofluid mechanics
-
Holloway G 1986 Eddies, waves, circulation and mixing: statistical geofluid mechanics Ann. Rev. Fluid Mech. 18 91-147
-
(1986)
Ann. Rev. Fluid Mech.
, vol.18
, pp. 91-147
-
-
Holloway, G.1
-
19
-
-
0000617994
-
Numerical model of long-lived Jovian vortices
-
Ingersoll A P and Cuong P G 1981 Numerical model of long-lived Jovian vortices J. Atmos. Sci. 38 2067-76
-
(1981)
J. Atmos. Sci.
, vol.38
, pp. 2067-2076
-
-
Ingersoll, A.P.1
Cuong, P.G.2
-
20
-
-
84971922576
-
Negative temperature states for the two-dimensional guiding center plasma
-
Joyce G and Montgomery D C 1973 Negative temperature states for the two-dimensional guiding center plasma J. Plasma Phys. 10107-21
-
(1973)
J. Plasma Phys.
, pp. 10107-10121
-
-
Joyce, G.1
Montgomery, D.C.2
-
21
-
-
84990587445
-
Statistical mechanics of classical particles with logarithmic interactions
-
Kiessling M 1993 Statistical mechanics of classical particles with logarithmic interactions Commun. Pure Appl. Math. 46 27-56
-
(1993)
Commun. Pure Appl. Math.
, vol.46
, pp. 27-56
-
-
Kiessling, M.1
-
22
-
-
0002495019
-
The micro-canonical point vortex ensemble: Beyond equivalence
-
Kiessling M and Lebowitz J 1997 The micro-canonical point vortex ensemble: beyond equivalence Lett. Math. Phys. 42 43-56
-
(1997)
Lett. Math. Phys.
, vol.42
, pp. 43-56
-
-
Kiessling, M.1
Lebowitz, J.2
-
23
-
-
0345893091
-
Statistical dynamics of two-dimensional flow
-
Kraichnan R 1975 Statistical dynamics of two-dimensional flow J. Fluid Mech. 67 155-75
-
(1975)
J. Fluid Mech.
, vol.67
, pp. 155-175
-
-
Kraichnan, R.1
-
24
-
-
0031507314
-
Dissipation, topography, and statistical theories of large-scale coherent structures
-
Majda A and Holen M 1997 Dissipation, topography, and statistical theories of large-scale coherent structures Commun. Pure Appl. Math. 50 1183-234
-
(1997)
Commun. Pure Appl. Math.
, vol.50
, pp. 1183-1234
-
-
Majda, A.1
Holen, M.2
-
26
-
-
12044249336
-
Jupiter's great red spot and other vortices
-
Marcus P S 1993 Jupiter's Great Red Spot and other vortices Ann. Rev. Astrophys. 31 523-73
-
(1993)
Ann. Rev. Astrophys.
, vol.31
, pp. 523-573
-
-
Marcus, P.S.1
-
27
-
-
21344487891
-
Large deviations for Young measures and statistical mechanics of infinite dimensional dynamical systems with conservation law
-
Michel J and Robert R 1994 Large deviations for Young measures and statistical mechanics of infinite dimensional dynamical systems with conservation law Commun. Math. Phys. 159 195-215
-
(1994)
Commun. Math. Phys.
, vol.159
, pp. 195-215
-
-
Michel, J.1
Robert, R.2
-
28
-
-
0001605431
-
Statistical mechanics of Euler equations in two dimensions
-
Miller J 1990 Statistical mechanics of Euler equations in two dimensions Phys. Rev. Lett. 65 2137-40
-
(1990)
Phys. Rev. Lett.
, vol.65
, pp. 2137-2140
-
-
Miller, J.1
-
29
-
-
35949004902
-
Statistical mechanics, Euler's equations, and Jupiter's red spot
-
Miller J, Weichman P and Cross M C 1992 Statistical mechanics, Euler's equations, and Jupiter's red spot Phys. Rev. A 45 2328-59
-
(1992)
Phys. Rev. A
, vol.45
, pp. 2328-2359
-
-
Miller, J.1
Weichman, P.2
Cross, M.C.3
-
31
-
-
51249192666
-
Statistical hydrodynamics
-
Onsager L 1949 Statistical hydrodynamics Suppl. Nuovo dm. 6 279-87
-
(1949)
Suppl. Nuovo Dm.
, vol.6
, pp. 279-287
-
-
Onsager, L.1
-
33
-
-
33645540554
-
A maximum-entropy principle for two-dimensional perfect fluid dynamics
-
Robert R. 1991 A maximum-entropy principle for two-dimensional perfect fluid dynamics J. Stat. Phys. 65 531-53
-
(1991)
J. Stat. Phys.
, vol.65
, pp. 531-553
-
-
Robert, R.1
-
34
-
-
0026202960
-
Statistical equilibrium states for two-dimensional flows
-
Robert R and Sommeria J 1991 Statistical equilibrium states for two-dimensional flows J. Fluid Mech. 229 291-310
-
(1991)
J. Fluid Mech.
, vol.229
, pp. 291-310
-
-
Robert, R.1
Sommeria, J.2
-
35
-
-
0347657700
-
The equilibrium statistical mechanics of simple quasigeostrophic models
-
Salmon R, Holloway G and Henderschott M C 1976 The equilibrium statistical mechanics of simple quasigeostrophic models J. Fluid Mech. 75 691-703
-
(1976)
J. Fluid Mech.
, vol.75
, pp. 691-703
-
-
Salmon, R.1
Holloway, G.2
Henderschott, M.C.3
-
36
-
-
0000104894
-
Statistical equilibrium measures and coherent states in two-dimensional turbulence
-
Turkington B 1999 Statistical equilibrium measures and coherent states in two-dimensional turbulence Commun. Pure Appl. Math. 52 781-809
-
(1999)
Commun. Pure Appl. Math.
, vol.52
, pp. 781-809
-
-
Turkington, B.1
-
38
-
-
0001702720
-
Statistical equilibrium computations of coherent structures in turbulent shear layers
-
Turkington B and Whitaker N 1996 Statistical equilibrium computations of coherent structures in turbulent shear layers SIAM J. Sci. Comput. 17 1414-33
-
(1996)
SIAM J. Sci. Comput.
, vol.17
, pp. 1414-1433
-
-
Turkington, B.1
Whitaker, N.2
-
39
-
-
0042502571
-
Direct numerical simulations and statistical equilibrium theories of two-dimensional turbulence
-
University of Massachusetts, Amherst
-
Turkington B and Whitaker N 2001 Direct numerical simulations and statistical equilibrium theories of two-dimensional turbulence Technical Report University of Massachusetts, Amherst
-
(2001)
Technical Report
-
-
Turkington, B.1
Whitaker, N.2
|